- General Hospital Recap for October 5 to October 9, 2015
- The Voice Season 9 Spoilers Battle Rounds – Who Won
- Scandal Recap 10/8/15 – Mellie Declares War on the President and His Mistress – Season 5 Ep. 3
- Deals and Steals as Seen on Good Morning America – Alex and Ani, Leggings and More
- Justin Bieber Naked Photo Released Without His Consent #RespectJustinsPrivacy
- Dancing With the Stars Rumer Willis Dating Bachelor Chris Soules?
- Dancing With the Stars 2015 Season 21 Switch Up Partners Revealed
- Jay Leno Returns to Tonight Show With Monologue for Jimmy Fallon
- Limitless Recap: The Legend of Marcos Ramos 10/6/15
Demi Moore Seeking Treatment for Anorexia and Adderall Addiction
Demi Moore will be seeking treatment for anorexia and an addiction to Adderall, according to RadarOnline.com.
“Demi has been taking Adderall and drinking energy drinks and starving herself and those are some of the serious causes that led her to collapse on Monday night,” a source revealed.
Demi had an epileptic seizure recently before being rushed to the hospital and she is currently seeking treatment for anorexia.
“The pills and starvation destroyed Demi and this has been a problem for about a year,” the source continued. “She’s constantly jacked up on Adderall and combining that with not eating accounts for her loopy behavior and anorexic body frame. She literally refuses to eat any food.”
Last year, it was revealed that Demi’s husband, Ashton Kutcher, was cheating on her with a woman half her age. This has taken a toll on the actress, causing her to seek help.
Her publicist said that Demi was getting help “to treat her exhaustion and improve her overall health,” and the source said there are many reasons why Demi is having so many problems. “She’s depressed over her career and coupled with the stress and heartbreak over the split, all of this emotional turmoil in totality has taken a serious physical toll on her body.”
When asked for comment, Demi’s rep did not any additional information other than what was in their official statement.